# SDR C2XA08TY089

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 1456900941050
- Condition: Gouged
- Location: Rt Aileron
- Part time: 7,569 hours, 7,669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C WAS IN A C CHECK STATUS AND THE O/B BUSHION HOLE ON THE PCA BRACKET ATTACH POINT WAS FOUND OVERSIZE ON THE RT AILERON.  MX REPLACED THE PCA BRACKET IAW EC 5750-01177.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED BACK TO SERVICE.
